Daniel Berend

Senior Academic

Joint distribution of completely q-additive functions in residue classes

D. Berend, G. Kolesnik

Given several completely qj-additive integer functions with pairwise prime qj's, we consider their joint behavior modulo some integer vector. Under several natural conditions, it is possible to show that this behavior displays some "independence" properties with respect to the various moduli. In this paper we deal with this phenomenon along arithmetic sequences, as well as on short intervals.

Publication language English
Pages 716-738
Journal Journal of Number Theory
Volume 160
Publication status Published - 01.03.2016

Keywords

11N37
11N60
11N69
Completely q-additive function
Joint distribution
Q-Additive function
Uniform distribution

ASJC Scopus subject areas

Algebra and Number Theory
Access to Document
10.1016/j.jnt.2015.09.006
Other files and links
Link to publication in Scopus